# SDR AALA201506199007

- Difficulty date: May 27, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, NR 3 RUDDER HINGE FITTING HAS EXCESSIVE PLAY.  REPLACED NR 3 RUDDER HINGE FITTING IAW AMM 55-36-41-400-001-A.
